# SDR 2007UALA00620

- Difficulty date: February 28, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 42,926 hours, 15,366 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PAX SEAT ROW 10R FOUND INSTALLED TOO FAR FWD AND INTERFERES WITH THE REMOVAL OF THE FWD RIGHT OVERWING EMERGENCY EXIT HATCH.   ERROR WAS MADE WHEN ATTACHMENT SCREWS FOR SEATS 10DEF WERE REMOVED FOR USE ON ANOTHER AIRCRAFT ON 1/19/2007 AT IAD. SEAT ROW WAS ACCIDENTALLY SHIFTED AND THEN RESECURED TOO FAR FORWARD.
